# SDR COM11922

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Select Lever
- Part number: 12042642507
- Condition: Defective
- Location: Flap Control
- Part time: 6,715 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT WARNING.  REPLACED THE FLAP SELECTOR LEVER ASSY.
